# SDR ABXA010140

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MLG WHEEL WELL HORIZONTAL PRESSURE WEB WAS FOUND TO BE CORRODED.  A STIFFENER WAS FOUND TO BE BULGING AT STA 902 RBL 56 THROUGH 65.  MAINTENANCE REPAIRED THE AREA IAW REA D853-40284, DAC DRAWING 5645332 AND DC-8 SRM 51-1-8.
